# SDR 99ZZZX3472

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50AE
- Make and model: Amd FALCON50MYST
- Aircraft serial: 254
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 58J83123403
- Condition: Broken
- Location: Anti-Ice Valve
- Part time: 1,016 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT BROKEN AT WELD SIX INCHES FROM ANTI-ICE VALVE.  BOTH SUPPORTING CLAMPS BROKEN.  HOT AIR FROM BROKEN PIPE DAMAGE ANTI-ICE VALVE AND DIGITAL ELECTRONIC ENGINE CONTROL.  SUSPECT TOO MUCH PRELOAD ON DUCT BROKE CLAMPS AND DUCT FAILURE OCCURRED.
